# SDR FOMA2018050100001

- Difficulty date: February 6, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N227SV
- Make and model: Gulstm GIV
- Aircraft serial: 1172
- Aircraft time: 9,957 hours, 5,073 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Part number: 1159L2002415
- Part serial: NONE
- Condition: Cracked
- Location: Mlg Door
- Part time: 9,957 hours, 5,073 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE POST-FLIGHT VISUAL INSPECTION NOTED LONGITUDINAL CRACKS THROUGH RIVET POINT DUE TO EXPANSION FROM METAL CORROSION ON LEFT AND RIGHT MAIN LANDING GEAR ROD ASSEMBLES,  MAIN LANDING GEAR FAIRING, REMOVED THE AFFECTED PARTS AND REPLACED WITH NEW.
